Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from severe loose motion and fever. Prescribed norflox TZ, sporlac, sumo, immodium. Should i continue the course? Remedy?

Hello Doctor,
I'm 25yrs old male, suffering from severe watery loose motions (dark green colored) since 4days. I also experienced a lot of stomach ache on the second day which came on & off for few seconds at a time.
The frequency of motions was around 25 times a day for the first two days, now it has come down significantly, but the motions are still loose if not exactly watery.

I've been taking Norflox TZ 1 tab/twice a day & Sporlac tab once a day.
I had major chills and fever of 102.2 on Day 2, but a single tablet of Sumo took care of it.
I also took 2 Immodium tabs for a single day to reduce the frequency, but it caused bloating and stomach pain, so I stopped it.

I'm eating rice, curd, bananas, electrolytes (ORS) and enough water.
I'm not as weak as I was, but the motions, however, have reduced in frequency, but still haven't solidified after taking 7tabs in total of Norflox TZ for 3 and a half days of medication.

Should I extend the planned 5 day course of Norflox TZ, or change medicines without completing the whole 5day course, or something else altogether!?!
Please Help.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, gentleman as you mentioned that you are taking Norflox Tz. This is a water born disease, 2nd reason may be amoebic colitis which is a very common disease. Take a full course of anti-amoebic treatment, besides use tepid (luke-warm) water. All these things solidify stool within a short period. Still, there is no relief than consult a physician he will advise you U/S of abdomen so that proper diagnosis find out. Good luck for speedy recovery.
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor